Entire solutions of nonlinear differential-difference equations

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
2193-1801
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Entire solutions of nonlinear differential-difference equations ; volume:5 ; number:1 ; day:12 ; month:5 ; year:2016 ; pages:1-8 ; date:12.2016
SpringerPlus ; 5, Heft 1 (12.5.2016), 1-8, 12.2016

Creator
Li, Cuiping
Contributor
Lü, Feng
Xu, Junfeng
SpringerLink (Online service)

DOI
10.1186/s40064-016-2255-9
URN
urn:nbn:de:1111-2016051727277
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:48 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Li, Cuiping
  • Lü, Feng
  • Xu, Junfeng
  • SpringerLink (Online service)

Other Objects (12)